Red And Itchy Rashes After 2 Weeks Of Typhoid Symptoms?

Illustration of Red And Itchy Rashes After 2 Weeks Of Typhoid Symptoms?
Illustration: Red And Itchy Rashes After 2 Weeks Of Typhoid Symptoms? infectiousdiseaseadvisor.com

Morning I want my ankle aged 8 years to experience symptoms of typhus since 1 March 2019 then … fever 4 days ago after being given a doctor antibiotic fever down … new nausea appears when eating but not prnh until vomiting … then entering week 2 there are complaints stomach ache and nausea, even though the doctor has made the medicine add to the stomach ache … after that he was given a substitute medicine and he doesn’t have stomach ache anymore and no nausea anymore … even if he was never relieved .. then a new rash appears red rash with red spots around the abdomen and chest accompanied by itching … but the ankle already feels like it doesn’t hurt … it feels good, my child said … it feels healthy … my question is red and itchy rash why is that huh? ? Then how do you get rid of gatelnya.ruam already 3 days if you scratch it even more red and a lot but if you don’t scratch it fades … it’s only in your stomach and chest … thanks

1 Answer:

Hello Elie, Thank you for the question.

Have you checked your child's condition to the doctor? Do you know of any triggers for this skin rash? Your child's skin rashes can be caused by:

hives contact dermatitis prickly heat impetigo scabies ringworm Because it has been going on for several days and does not improve, you should consult with your doctor further. The doctor needs to ask about these symptoms then do a direct check on your child's condition and this skin rash. After ascertaining the cause, the doctor will provide further treatment.
Try the following recommendations for your child:

Wear loose clothing with easy absorbent ingredients. Limit exposure to hot air. Avoid scratching the itchy area. Use salicyl powder or calamine lotion to relieve itching. Hope it helps.

: by

Related Question

(1 year ago)

...

Solution The Left Leg Is Numb And Aches As If Drawn After Exercise And Falling From A Motorbike?

Solution The Left Leg Is Numb And Aches As If Drawn After Exercise And Falling From A Motorbike?

(1 year ago)

Hello Dekter, dear 29-year-old woman, recently I was doing sports and then the next day my left leg hurt from the base of the foot to the back knee, I thought it was the effect of ...

The Safety Of Replacing Rubber Stirrups Without Medical Assistance?

The Safety Of Replacing Rubber Stirrups Without Medical Assistance?

(10 months ago)

I have been wearing braces for almost 4 years. In the past year, I did not control once a month, but only one month later. I have no problem with my teeth but still want to use bra...

Leave a Reply

Your email address will not be published. Required fields are marked *